Munich Personal RePEc Archive

On Infinite Dimensional Linear-Quadratic Problem with Fixed Endpoints. Continuity Question

Przyłuski, K. Maciej (2014): On Infinite Dimensional Linear-Quadratic Problem with Fixed Endpoints. Continuity Question. Forthcoming in: Internationa Journal of Applied Mathematics and Computer Science , Vol. 24, No. 4 (2014)

[img]
Preview
PDF
MPRA_paper_57430.pdf

Download (236kB) | Preview

Abstract

In a Hilbert space setting, necessary and sufficient conditions for the minimum norm solution u to the equation Su = Rz to be continuously dependent on z are given. These conditions are used to study continuity of the minimum energy and linear-quadratic control problems for infinite dimensional linear systems with fixed endpoints.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.